MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The American journal of gastroenterology · 1985

Sulfasalazine-induced agranulocytosis.

Jacobson I M, Kelsey P B, Blyden G T, Demirjian Z N, Isselbacher K J

Клинический случайСтатьяПоддержка службы здравоохранения СШАПеревод пока не подготовлен

Аннотация

We report a patient with ulcerative colitis in whom agranulocytosis was diagnosed 5 wk after the initiation of sulfasalazine therapy. Concomitant features included fever and skin rash, and bone marrow examination revealed severe myeloid hypoplasia. Antineutrophil antibodies were absent from the serum. Recovery began during the 2nd wk and was characterized by a leukemoid reaction with thrombocytosis. Subsequently, the patient received 5-aminosalicylate enemas without adverse effects. Agranulocytosis, a rare effect of sulfasalazine, appears to occur almost invariably during the first 2 months of therapy, and prompt evaluation is therefore required in patients with unexplained fever or other nonspecific illness during this period.

Для цитирования: Jacobson I M, Kelsey P B, Blyden G T, Demirjian Z N, Isselbacher K J. Sulfasalazine-induced agranulocytosis.. The American journal of gastroenterology. 1985.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.